# SDR CALA9601596

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L CORRODED FROM STA 1050-1070.  THE CORRODED SECTION OF STRINGER WAS CUT OUT.  A REPLACEMENT WAS FABRICATED AND INSTALLED IAW SRM 53-10-3.
